# SDR 0104695506

- Difficulty date: December 7, 2001
- Submitted: December 14, 2001
- Operation: Air carrier
- Aircraft: N506US
- Make and model: Boeing 757251
- Aircraft serial: 23195
- Aircraft time: 55,723 hours, 23,080 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During "H" check found corrosion on fuselage skin from BS 640 to BS 660 BL 0. Repaired per EA 55-187420.
